# SDR 2007UALA02417

- Difficulty date: July 4, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 53,750 hours, 19,717 cycles
- Engine: Pwa PW2037
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG LT GEN DRIVE DISPLAYED.  GEN DRIVE LIGHT ILLUM.  GEN DRIVE DISCONNECTED.      [08-08-07]   RED DPI POPPED ON IDG.  APU OIL SVC'D TO FULL.  REPLACED NR 1 ENG IDG.
